# SDR USAASB99193

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Part number: 2061141
- Condition: Failed
- Location: Te Flaps
- Part time: 14,717 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BWI - FLT 2638 - ON PREPARATION FOR LANDING AT BWI, CREW ENCOUNTERED A SPLIT FLAP INDICATION OF 1 DEGREE.  FLAPS WOULD NOT EXTEND BEYOND 2 DEGREES OR RETRACT.  CREW DECLARED AN EMERGENCY AND ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE ON ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR AND INSPECTED FLAPS.  FLAPS CHECKED GOOD AND OPERATED NORMAL.  SYSTEM OPERATIONAL CHECK GOOD.  (M)
